This paper is only available as a PDF. To read, Please Download here.
A case of a tuberculous diabetic receiving isoniazid therapy is described in whom great difficulty was experienced in stabilising the diabetes.
Recommencement of isoniazid therapy after an interval of four months resulted in an acute pancreatitis and death of the patient.
To read this article in full you will need to make a payment
Purchase one-time access:Academic & Personal: 24 hour online accessCorporate R&D Professionals: 24 hour online access
One-time access price info
- For academic or personal research use, select 'Academic and Personal'
- For corporate R&D use, select 'Corporate R&D Professionals'
Subscribe:Subscribe to Respiratory Medicine
Already a print subscriber? Claim online access
Already an online subscriber? Sign in
Register: Create an account
Institutional Access: Sign in to ScienceDirect
- Brit. med. J. 1953; i: 296
Received: March 2, 1956
© 1956 Baillière, Tindall & Cox, Ltd. Published by Elsevier Inc.